HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A mandala of Legendrian dualities for pseudo-spheres in semi-Euclidean space

Files in This Item:
pre923.pdf216.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84072

Title: A mandala of Legendrian dualities for pseudo-spheres in semi-Euclidean space
Authors: Chen, Liang Browse this author
Izumiya, Shyuichi Browse this author
Keywords: Legendrian dualities
Semi-Euclidean space
Pseudo-spheres.
Issue Date: 9-Sep-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 923
Start Page: 1
End Page: 10
Abstract: We show six Legendrian dualities between pseudo-spheres in semi-Euclidean space which are basic tools for the study of extrinsic differential geometry of submanifolds in these pseudo-spheres.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69730
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University